Asymptotic Expansions of Fractional Derivatives andTheir Applications
AbstractWe compare the Riemann–Liouville fractional integral (fI) of a function f(z)with the Liouville fI of the same function and show that there are cases in which theasymptotic expansion of the former is obtained from those of the latter and the differenceof the two fIs. When this happens, this fact occurs also for the fractional derivative (fD).This method is applied to the derivation of the asymptotic expansion of the confluenthypergeometric function, which is a solution of Kummer’s differential equation. In thepresent paper, the solutions of the equation in the forms of the Riemann–Liouville fI orfD and the Liouville fI or fD are obtained by using the method, which Nishimoto used insolving the hypergeometric differential equation in terms of the Liouville fD. View Full-Text
Scifeed alert for new publicationsNever miss any articles matching your research from any publisher
- Get alerts for new papers matching your research
- Find out the new papers from selected authors
- Updated daily for 49'000+ journals and 6000+ publishers
- Define your Scifeed now
Morita, T.; Sato, K.-I. Asymptotic Expansions of Fractional Derivatives andTheir Applications. Mathematics 2015, 3, 171-189.
Morita T, Sato K-I. Asymptotic Expansions of Fractional Derivatives andTheir Applications. Mathematics. 2015; 3(2):171-189.Chicago/Turabian Style
Morita, Tohru; Sato, Ken-ichi. 2015. "Asymptotic Expansions of Fractional Derivatives andTheir Applications." Mathematics 3, no. 2: 171-189.